# SDR IXXA060504S

- Difficulty date: January 22, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 82,687 hours, 344,220 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Zone 100
- Part time: 82,687 hours, 34,420 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND AFT PIT BASKET DOOR ATTACHMENT HOLE CRACKED.  REMOVED DAMAGE, FABRICATED DOUBLER AND FILLER, LOCATED, DRILLED TRIMMED, TREATED, PRIMED, AND INSTALLED DOUBLER AND FILLER, IAW DC8 SRM 53-2-0, 51-1-8, AND 51-1-21.
